On the connection between the spectral shape function for dielectric susceptibility and a non-linear differential equation

F. G. SHIN, Yau Yuen YEUNG

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)1066-1067
JournalJournal of Materials Science Letters
Volume7
DOIs
Publication statusPublished - Oct 1988

Citation

Shin, F. G., & Yeung, Y. Y. (1988). On the connection between the spectral shape function for dielectric susceptibility and a non-linear differential equation. Journal of Materials Science Letters, 7, 1066-1067. doi: 10.1007/BF00720829